Integral Equations and Operator Theory

, Volume 17, Issue 2, pp 151–168

An integral equation formulation of the Riemann Hypothesis

  • Julio Alcántara-Bode
Article

DOI: 10.1007/BF01200216

Cite this article as:
Alcántara-Bode, J. Integr equ oper theory (1993) 17: 151. doi:10.1007/BF01200216

Primary classification number

45B05

Secondary classification numbers

11M2647A1030D15

Copyright information

© Birkhäuser Verlag 1993

Authors and Affiliations

  • Julio Alcántara-Bode
    • 1
  1. 1.P.U.C.P. and U.P.C.H.LimaPeru
  2. 2.Lima 32Peru